Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abscess
Aug 7, 2006

The last time I went to see my HIV specialist was in March at which point he told me that my numbers were good enough for me to not return for 6 months. I am scheduled to go back in September, but the other day, I developed an abscess near my anus and had to have it drained. Should I be alarmed. Is this an indication that my numbers may be lower? Is this a sign of disease progression? Please advise. Thank you for all of your help.

Response from Dr. Henry

Abscesses in tha regions can be due to a variety of conditions (including infection with methicillin staph or perianal fistulas) that often do not reflect the general status of the immune system/CD4 count as it relates to your HIV treatment. KH



Previous
Sustiva dreams after 2 years!
Next
Long Term Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement